Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Pediatrics
Volume 2013 (2013), Article ID 823469, 3 pages
http://dx.doi.org/10.1155/2013/823469
Case Report

Psoriasiform Drug Eruption Associated with Sodium Valproate

1Division of Pediatric Neurology, Department of Pediatrics, Cukurova University, 01180 Adana, Turkey
2Department of Dermatology, Cukurova University, 01180 Adana, Turkey

Received 30 June 2013; Accepted 6 August 2013

Academic Editors: A. C. Lee and A. E. Scaramuzza

Copyright © 2013 Gulen Gul Mert et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

As psoriasis is a common skin disorder, knowledge of the factors that may induce, trigger, or exacerbate the disease is of primary importance in clinical practice. Drug intake is a major concern in this respect, as new drugs are constantly being added to the list of factors that may influence the course of the disease. We report a patient with a psoriasiform drug eruption associated with the use of sodium valproate. Physicians should be aware of this type of reaction. Early detection of these cases has practical importance since the identification and elimination of the causative drug are essential for therapy success.